# SDR R61A201806090680

- Difficulty date: May 16, 2018
- Submitted: June 9, 2018
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 28,908 hours, 22,354 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 17086668403
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WASTE SERVICE DOOR FRAME 88/89 STRINGER 25R/28R. REMOVED AND REPLACED WASTE SERVICE DOOR PN: 170-86668-403 REF SRM 51-40-08 & 20-10-01.  SEE W/O H6230 SN 111 FOR WORK DETAILS.
